# SDR VNAA202509250022

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL LBL 9 (03) SEGMENTS: (01) FS375 - FS485. (02) FS485 - FS581. (03) FS581 - FS677. AT PAX CABIN.  SEAT RAILS LBL 9 (03) SEGMENTS: (01) FS375 - FS485. (02) FS485 - FS581. (03) FS581 - FS677. AT PAX CABIN. WERE EVALUATES OUT LIMITS PER CRJ 700 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A01, SRM 53-41-49-101-001-A01, AND WERE REPLACED PER CRJ-700 AMM 53-00-49
